# SDR SIMA202005221003

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 10,632 hours, 7,101 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR EMERGENCY LIGHT INOP-C/A-REPAIRED WIRE W01-16375-20 TO CONNECTOR PLUG P0359 IAW SWM 20-41-10.  REMOVED AND REPLACED EMERGENCY EXIT IDENTIFIER SIGN AT FORWARD PASSENGER DOOR IAW AMM 33-50-15.
